Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Symmetry breaking in equivariant bifurcation problems


Authors: M. J. Field and R.W. Richardson
Journal: Bull. Amer. Math. Soc. 22 (1990), 79-84
MSC (1985): Primary 58F14, 58F10
DOI: https://doi.org/10.1090/S0273-0979-1990-15846-X
MathSciNet review: 1006282
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [F] M. Field, Equivariant bifurcation theory and symmetry breaking, Dynamics and Differential Equations (to appear). MR 1020711
  • [FR] M. Field and R. Richardson, Symmetry breaking and the maximal isotropy subgroup conjecture for reflection groups, Arch. Rational Math. Mech. 105 (1989), 61-94. MR 963908
  • [G] M. Golubitsky, The Benard problem, symmetry and the lattice of isotropy subgroups, Bifurcation Theory, Mechanics and Physics (C.P. Bruter et. al. eds.), D. Reidel, Dordrecht-Boston-Lancaster, 1983, pp. 225-257. MR 726253
  • [GGS] M. Golubitsky, D. Schaefer and I. Stewart, Singularities and groups in bifurcation theory, Vol. 2, Applied Mathematical Sciences 69, Springer-Verlag, New York-Berlin-Heidelberg, 1988.
  • [M] L. Michel, Minima of Higgs Landau polynomials, Regards sur la Physique contemporaine (1980), 157-203, Edition CNRS, Paris, 1980.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F14, 58F10

Retrieve articles in all journals with MSC (1985): 58F14, 58F10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15846-X

American Mathematical Society